# SDR R61A201405300712

- Difficulty date: May 30, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 17,007 hours, 13,563 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Pax Door Lock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 12000 FT CREW RECEIVED AN AFT PAX DOOR OPEN WARNING MESSAGE.  CREW REPORTED THAT ACFT WAS PRESSURIZING NORMALLY,  ELECTED TO RETURN TO DEPARTURE.  AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT.    MAINTENANCE R & R THE LOCK PROXIMITY SWITCH IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
